f(2·2k
+1,-1)-structure in (k+1)-lagrangian space
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_2a_15,
author = {Niki\'c Jovanka and \v{C}omi\'c Lidija},
title = {f(2{\textperiodcentered}2k
+1,-1)-structure in (k+1)-lagrangian space},
journal = {Novi Sad Journal of Mathematics},
pages = {165-173},
year = {1994},
volume = {24},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_15/}
}
Nikić Jovanka; Čomić Lidija. f(2·2k +1,-1)-structure in (k+1)-lagrangian space. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_15/